# SDR ASAA2014061508201

- Difficulty date: June 15, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 15,691 hours, 4,733 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Part number: 412A160041
- Condition: Dirty
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CAB ZONE LIGHT ILLUMINATES ON RECALL AND EXTINGUISHES ON MASTER CAUTION RESET. ACFT GROUNDED.  PACK/ZONE TEMP CONTROLLER BITE IAW FIM 21-61, TASK 801, SHOWED FLIGHT DECK TRIM VALVE FAULT ON NR 2 ZTC BUT VERIFY TEST PASSED WITH NO FAULTS.  FOUND FLIGHT DECK TEMP SENSOR AND FILTER DIRTY.  CLEANED SENSOR AND CLEANED FILTER IAW MM 21-61-06-100-801.  PERFORMED CABIN TEMPERATURE CONTROL AND INDICATION. OPS TEST IAW MM 21-61-00-700-807-002 AND PACK/ ZONE TEMP CONTROLLER BITE IAW FIM 21-62 TASK 801.  ALL TESTS PASS.
